I am 30 years old and a professional singer. I am beginning to show major thinning of my hair. I have been considering propecia for a while now. My question is could there be any side effects on my voice? Obviously, it is my livelihood and i don’t want to take a risk but then again having a decent head of hair is also important for my profession as well. Any info would be most helpful. Thank you!
I’ve not heard anything from my patients nor have I read anything in the medical literature about finasteride (Propecia) effecting the voice. There’s one young reader that sends me questions through this site from time to time suspecting his speech was altered by Propecia, but I have no way to verify that it was the medication or that it actually occurred.
I would just say that if you tried it and found any such side effects, the impact of the drug is gone in days so just stopping it should do. And just so we’re clear — I believe your voice would not be impacted by this drug.